Alert archive / Wisconsin / Gale Warnings in 2018
Gale Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 24, 2018, 3:07 AM CST. It took effect at Feb 25, 2018, 3:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2018, 3:07 AM CST (09:07 UTC)
- In effect from
- Feb 25, 2018, 3:00 AM CST
- Expired
- Feb 25, 2018, 5:53 PM CST
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
294 WHUS73 KMKX 240907 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 307 AM CST Sat Feb 24 2018 ...Gusty Winds and High Waves Tonight and Tomorrow... LMZ643>646-241715- /O.UPG.KMKX.GL.A.0001.180225T0000Z-180226T0900Z/ /O.NEW.KMKX.GL.W.0003.180225T1200Z-180226T0000Z/ /O.NEW.KMKX.SC.Y.0022.180225T0000Z-180225T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 307 AM CST Sat Feb 24 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 6 AM to 6 PM CST Sunday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 6 PM this evening to 6 AM CST Sunday. The Gale Watch is no longer in effect. * WINDS: Easterly 15 to 20 knots, with gusts to 30 knots this evening, then becoming southeasterly 15 to 20 knots with gusts to 30 knots around midnight. Winds then become westerly 25 to 30 knots gusting to gales of 35 to 40 knots around daybreak Sunday. Gale force gusts continue into Sunday afternoon. * WAVES: 3 to 5 feet early this evening building to 5 to 9 feet late evening to around midnight. Some waves to around 10 feet expected north of Port Washington late tonight. Waves then diminish to 2 to 4 feet Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
8 follow-up statements
561 WHUS73 KMKX 241538 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 938 AM CST Sat Feb 24 2018 ...Gusty Winds and High Waves Tonight and Tomorrow... LMZ643>646-242345- /O.CON.KMKX.SC.Y.0022.180225T0000Z-180225T1200Z/ /O.CON.KMKX.GL.W.0003.180225T1200Z-180226T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 938 AM CST Sat Feb 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 6 AM to 6 PM CST Sunday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 6 PM this evening to 6 AM CST Sunday. The Gale Watch is no longer in effect. * WINDS: Easterly 15 to 20 knots, with gusts to 30 knots this evening, then becoming southeasterly 15 to 20 knots with gusts to 30 knots around midnight. Winds then become westerly 25 to 30 knots gusting to gales of 35 to 40 knots around daybreak Sunday. Gale force gusts continue into Sunday afternoon. * WAVES: 3 to 5 feet early this evening building to 5 to 9 feet late evening to around midnight. Some waves to around 10 feet expected north of Port Washington late tonight. Waves then diminish to 2 to 4 feet Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
812 WHUS73 KMKX 242123 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 323 PM CST Sat Feb 24 2018 ...Gusty Winds and High Waves Tonight and Sunday... LMZ643>646-250530- /O.EXT.KMKX.SC.Y.0022.180225T0000Z-180225T0900Z/ /O.EXT.KMKX.GL.W.0003.180225T0900Z-180226T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 323 PM CST Sat Feb 24 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY... ...GALE WARNING NOW IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... The Gale Warning is now in effect from 3 AM to 6 PM CST Sunday. The Small Craft Advisory is now in effect until 3 AM CST Sunday. * WINDS: Easterly 15 to 20 knots with gusts to 30 knots this evening, then becoming southeasterly 15 to 20 knots with gusts to 30 knots around midnight. Winds then become westerly 25 to 30 knots gusting to gales of 35 to 40 knots early Sunday morning. Gale force gusts continue into Sunday afternoon. * WAVES: 3 to 5 feet early this evening building to 5 to 9 feet late evening to around midnight. Some waves to around 10 feet expected north of Port Washington late tonight. Waves then diminish to 2 to 4 feet Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
569 WHUS73 KMKX 250311 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 911 PM CST Sat Feb 24 2018 ...Gusty Winds and High Waves Tonight and Sunday... LMZ643>646-251115- /O.CON.KMKX.SC.Y.0022.000000T0000Z-180225T0900Z/ /O.CON.KMKX.GL.W.0003.180225T0900Z-180226T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 911 PM CST Sat Feb 24 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... * WINDS: Southeast 15 to 20 knots with gusts to 30 knots. Winds then become westerly 25 to 30 knots gusting to gales of 35 to 40 knots early Sunday morning. Gale force gusts continue into Sunday afternoon. * WAVES: 3 to 5 feet early this evening building to 5 to 9 feet late evening to around midnight. Some waves to around 10 feet expected north of Port Washington late tonight. Waves then diminish to 2 to 4 feet Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
142 WHUS73 KMKX 250815 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 215 AM CST Sun Feb 25 2018 ...Gusty Winds and High Waves... LMZ643>646-251615- /O.CON.KMKX.SC.Y.0022.000000T0000Z-180225T0900Z/ /O.CON.KMKX.GL.W.0003.180225T0900Z-180226T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 215 AM CST Sun Feb 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: Westerly 25 to 30 knots gusting to gales of 35 to 40 knots. Gale force gusts continue into Sunday afternoon. * WAVES: 4 to 8 feet diminishing to 2 to 4 feet later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
223 WHUS73 KMKX 251340 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 740 AM CST Sun Feb 25 2018 LMZ643>646-260000- /O.CON.KMKX.GL.W.0003.000000T0000Z-180226T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 740 AM CST Sun Feb 25 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: Westerly 20 to 30 knots gusting to gales of 35 to 40 knots. * WAVES: 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx
684 WHUS73 KMKX 251529 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 929 AM CST Sun Feb 25 2018 ...WESTERLY GALE FORCE GUSTS CONTINUE TODAY... LMZ643>646-252330- /O.CON.KMKX.GL.W.0003.000000T0000Z-180226T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 929 AM CST Sun Feb 25 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: Westerly 20 to 30 knots gusting to gales of 35 to 40 knots. * WAVES: 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx
077 WHUS73 KMKX 252100 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 300 PM CST Sun Feb 25 2018 ...SOUTHWESTERLY GALE FORCE GUSTS UNTIL SUNSET... LMZ643>646-260000- /O.CON.KMKX.GL.W.0003.000000T0000Z-180226T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 300 PM CST Sun Feb 25 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: West to southwest 20 to 25 knots gusting to gales of 35 to 40 knots until sunset. * WAVES: 2 to 4 feet away from the shoreline. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx
956 WHUS73 KMKX 252353 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 553 PM CST Sun Feb 25 2018 Winds should subside after sunset therefore the gale warning is cancelled. Winds will still gust in excess of 20 knots through the evening so a small craft advisory has been issued until midnight when wind gusts should fall below small craft advisory criteria. LMZ643>646-260600- /O.CAN.KMKX.GL.W.0003.000000T0000Z-180226T0000Z/ /O.NEW.KMKX.SC.Y.0023.180226T0000Z-180226T0600Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 553 PM CST Sun Feb 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect until midnight CST tonight. The Gale Warning has been cancelled. * WINDS: West to southwest 15 to 20 knots gusting to 30 knots this early this evening diminishing to 10 to 15 knots gusting to 25 knots. * WAVES: 2 to 4 feet away from the shoreline subsiding to 1 to 2 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 23, 11:14 PM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 23, 11:14 PM CST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1114 PM CST Fri Feb 23 2018
.UPDATE...
The guidance is not handling the lower stratus to the north at
all. It's trapped under the inversion and moving south at a pretty
steady pace. Confidence is low on how long this will survive
through the night. Some mixing should eventually cause it to
scatter out. Satellite is showing evidence of that already with
holes opening up. Will adjust temps accordingly.
&&
.AVIATION(06Z TAFS)...
An MVFR deck of clouds is spreading south into southern Wisconsin
late this evening. This is not being handled by well by nearly all
the guidance, so confidence is challenged on how it will behave
overnight. It's already beginning to mix out as satellite shows
some holes opening up. This trend should continue overnight.
I'll bring it into the TAF sites through about 08-09z Saturday,
followed by a period of VFR CIGS, then more MVFR CIGS push in
during the morning on Saturday. Some of these clouds are coming in
off Lake Michigan. So, rather complicated sky forecast this TAF
period. Eventually rain pushes in toward late afternoon and
conditions will quickly drop to IFR levels. If we see any snow in
the KMSN area it would be very briefly at the onset of the
precipitation.
&&
.PREV DISCUSSION... (Issued 927 PM CST Fri Feb 23 2018)
UPDATE...
Overall fcst remains on track. Main adjustment is due to stubborn
stratus lingering across the Milwaukee metro area as well as
another batch dropping south out of central WI.
MARINE...
A west wind will become strong and gust 35 to 40 kts from late
Saturday night through Sunday due to a strong low pressure system
moving from the Midwest into Ontario this wknd. Therefore a gale
watch is in effect.
PREV DISCUSSION... (Issued 543 PM CST Fri Feb 23 2018)
UPDATE...
No major changes with this update package. Stratus will continue
to erode with the drying westerly flow. There are some indications
that the low clouds could hang on across far SE WI overnight.
Otherwise, winds should become light/vrb as they swing around to
the east by morning in advance of the next storm system due in
Saturday aftn/evng.
AVIATION(00Z TAFS)...
The MVFR CIGs are in the process of clearing out. Some model
guidance indicates the stratus will not completely clear out
overnight across SE WI. Due to the light winds overnight and
plenty of moisture near the SFC, can't rule out some patchy
fog. Guidance also suggests that IFR marine stratus may advect
inland once the wind swings around to the east Sat mrng. Not
confident in this scenario so left it out for now. Sat mrng will
be dry with increasing easterly winds and slowly lowering CIGs.
Rain or a rain/snow mix will dvlp drng the aftn from south to
north. If a mix does occur, it should be short lived with no
accumulation expected. Conditions will continue to deteriorate
into the evng.
PREV DISCUSSION... (Issued 338 PM CST Fri Feb 23 2018)
SHORT TERM...
Tonight and Saturday... Forecast Confidence is High.
The clouds are scattering out west of Madison this afternoon and
the trend will continue to the east through early evening. Skies
should mostly clear out for a period tonight, but expect high
clouds to begin streaming into the area toward morning as the next
system approaches from the southwest. The breezy west winds will
diminish around sunset. Light winds tonight will veer to the east
and increase Saturday morning. Skies should mostly clear out for
a period tonight, but expect high clouds to begin streaming into
the area toward morning as the next system approaches from the
southwest. There should be some patchy light fog inland overnight
under those clear skies.
A digging trough out west will approach the Midwest tomorrow.
Warm air advection and vorticity advection will cause precip to
develop over southern WI Saturday afternoon. The 12Z models
delayed the precip onset from prior runs since they're picking up
on drier air it will have to overcome. Precip will spread in
quickly by late afternoon, but the type may start out as snow
initially before changing to all rain, depending on the rate of
the WAA and the temp profile. Not expecting snow accumulation.
Saturday night through Tuesday...Forecast confidence high.
Strong cyclogenesis will track from N MO to just east of
Marquette, MI for Sat nt. Strong and deep Q-vector convergence
will accompany this system via warm, moist advection on the nose
of a LLJ and PVA. The upper trough passage and cold frontal
passage will occur Sat nt. Fcst soundings are still indicating PWs
around 0.75 inches and enough elevated instability for a mention
of tstorms. Rainfall totals will range from 0.25-0.40 inches. This
should remain minimal enough to prevent another round of
flooding.
The deepening low will lead to windy conditions especially with
the passage of the cold front as lapse rates steepen. There may be
an initial burst of winds with the frontal passage that could
reach Wind Advisory criteria, but still remain close afterward
through Sun AM. The winds will be weakening through Sun PM as the
deep low moves to James Bay, Canada. The dry wly winds, eventual
sunshine, and lack of snow cover should result in temps reaching
the lower 40s for Sun. A weak sfc ridge will then pass late Sun
nt into Mon AM followed by swly winds and warm advection for the
remainder of Mon. Continued sunshine and warm advection should
boost temps to upper 40s to lower 50s. A repeat performance may
occur for Tue although lighter winds may lead to a Lake MI lake
breeze.
LONG TERM...Wednesday through Friday...Forecast confidence medium.
Confidence lessens for this period due to the uncertain
interaction of upper waves in the nrn and srn streams of a split
flow jet stream. Weak or fairly strong cyclogenesis may occur and
bring rain and snow to srn WI for Tue nt-Thu. Polar high pressure
may then return for Fri unless the low pressure area lingers.
AVIATION(21Z TAFS)...
Ceilings are on the rise there will be a clearing trend with the
clouds from west to east late this afternoon/early evening. Gusty
west winds that developed in the wake of a surface trough this
morning will diminish around sunset. Light winds tonight will veer
to the east and increase Saturday morning. There should be some
patchy light fog inland overnight under some clear skies.
There is a chance for some low lake clouds to spread inland
Saturday morning as winds become easterly, but not a lot of
confidence in this yet, so left it out of the TAFs. Look for the
main batch of air to saturate from the top down which means the
rain should be delayed until late afternoon or early evening.
There is a slight chance for thunderstorms Saturday evening.
MARINE...
It's still looking like a gale event for Saturday night into
Sunday as a strong, compact low pressure system tracks across
southern MN, central/northern WI, and Lake Superior. Highest winds
should be along the leading edge of the cold front early Sunday
morning.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch from Saturday evening through late Sunday night for
LMZ643>646.
&&
Update...Davis
Tonight/Saturday and Aviation/Marine...Cronce
Saturday Night through Friday...GehringHazardous weather outlook, Feb 23, 3:33 PM CST, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 333 PM CST Fri Feb 23 2018 WIZ046-047-051-052-056>060-062>072-242145- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 333 PM CST Fri Feb 23 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight The Pecatonica River will fall from moderate to minor flood stage early Saturday afternoon. Other rivers including the Sugar River remain at minor flood stage. Several roads adjacent to these swollen rivers and streams remain closed across southern Wisconsin. .DAYS TWO THROUGH SEVEN...Saturday through Friday Isolated thunderstorms are possible Saturday evening. A Wind Advisory may be needed late Saturday night into Sunday. The current forecast is for westerly wind gusts of 35 to 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-242145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 333 PM CST Fri Feb 23 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Modest westerly winds will prevail into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Friday A period of strong winds is possible Saturday into Sunday as low pressure moves through the region. A Gale Watch is in effect for Saturday night through late Sunday night. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:07 AM CST | Small Craft Advisory | MKX | 24 hr | |
| Feb 24, 3:44 AM CST | River Flood Warning | MKX | Jefferson, Rock | 24 hr |
| Feb 24, 3:44 AM CST | River Flood Warning | MKX | Rock | 24 hr |
| Feb 24, 3:44 AM CST | River Flood Warning | MKX | Lafayette | 65 hr |
| Feb 24, 1:57 PM CST | Wind Advisory | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.